# SDR 2003F00351

- Difficulty date: January 21, 2003
- Submitted: May 29, 2003
- Operation: Air carrier
- Aircraft: N920DC
- Make and model: Gulstm GULFSTREAMGV
- Aircraft serial: 534
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Line
- Part number: 1159SCC5661
- Condition: Cracked
- Location: Pneumatic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE PERFORMING THE ELEVATOR HARD OVER PROTECTION TEST, FOUND THE ELEVATOR DISCONNECT HANDLE GUIDE FOR THE PNEUMATIC ASSIST TO BE CRACKED.  THE ELEVATOR DISCONNECT HANDLE ASSY WAS REPLACED, APPROPRIATE OPERATIONAL CHECKS PERFORMED PER THE G-V MM AND THE AIRCRAFT RETURNED TO SERVICE.  (M)
